# SDR ASOA20141229387

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 39,457 hours, 29,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564065401
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FRAME 65 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 15 - 16L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A REPAIR IAW SRM 53-31-04 RE.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
